# SDR BMAC06013

- Difficulty date: December 29, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N348PA
- Make and model: Boeing 727222
- Aircraft serial: 21921
- Engine: Pwa JT8D15
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Part number: 700842A
- Part serial: 9471
- Condition: Overspeed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AN ELECTRICAL MALFUNCTION OCCURRED CAUSED BY THE NR 1 AC GEN ISOLATED THE (3) BUS TIES AND DISCONNECTED THE NR 1 CSD.   ALSO, NOTED ALL (8) BOOST PUMP CB'S HAD OPENED.  MAINT DEFERRED THE NR 1 GEN AND CSD.  LATER REPLACED  NR 1 AC GEN  AND CSD, OPS CHECKED GOOD.
